# SDR CALA2014070700868

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 46,121 hours, 16,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT INBD RIVET FS 380R BETWEEN STRINGER 8R & 9R TO COMPLY WITH AD 2009-01-02.  SUPPORT BRACKET MUST BE REMOVED FOR VERIFICATION INSPECTION SEE STEP 6.0 OF AD.  ACCOMPLISHED REPAIR AT MAIN CABIN FS 380R BETWEEN STRINGER 8R - 9R IAW EA 5310-04716 REV G SEE BELOW STEPS.
